Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

125 Publications


2024 | Published | Conference Paper | IST-REx-ID: 14888 | OA
De Nooijer, Phoebe, et al. “Removing Popular Faces in Curve Arrangements.” 31st International Symposium on Graph Drawing and Network Visualization, vol. 14466, Springer Nature, 2024, pp. 18–33, doi:10.1007/978-3-031-49275-4_2.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12563 | OA
Krokhin, Andrei, et al. “Topology and Adjunction in Promise Constraint Satisfaction.” SIAM Journal on Computing, vol. 52, no. 1, Society for Industrial & Applied Mathematics, 2023, pp. 38–79, doi:10.1137/20m1378223.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12680 | OA
Ivanov, Grigory, and Seyda Köse. “Erdős-Ko-Rado and Hilton-Milner Theorems for Two-Forms.” Discrete Mathematics, vol. 346, no. 6, 113363, Elsevier, 2023, doi:10.1016/j.disc.2023.113363.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12833 | OA
Biniaz, Ahmad, et al. “Token Swapping on Trees.” Discrete Mathematics and Theoretical Computer Science, vol. 24, no. 2, 9, EPI Sciences, 2023, doi:10.46298/DMTCS.8383.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13270 | OA
Brunck, Florestan R. “Iterated Medial Triangle Subdivision in Surfaces of Constant Curvature.” Discrete and Computational Geometry, vol. 70, no. 3, Springer Nature, 2023, pp. 1059–89, doi:10.1007/s00454-023-00500-5.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Thesis | IST-REx-ID: 13331 | OA
Köse, Seyda. Exterior Algebra and Combinatorics. Institute of Science and Technology Austria, 2023, doi:10.15479/at:ista:13331.
[Published Version] View | Files available | DOI
 

2023 | Published | Journal Article | IST-REx-ID: 13969 | OA
Arroyo Guevara, Alan M., and Stefan Felsner. “Approximating the Bundled Crossing Number.” Journal of Graph Algorithms and Applications, vol. 27, no. 6, Brown University, 2023, pp. 433–57, doi:10.7155/jgaa.00629.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 11999 | OA
Arroyo Guevara, Alan M., et al. “Inserting One Edge into a Simple Drawing Is Hard.” Discrete and Computational Geometry, vol. 69, Springer Nature, 2023, pp. 745–770, doi:10.1007/s00454-022-00394-9.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13974 | OA
Fulek, Radoslav, et al. “The Crossing Tverberg Theorem.” Discrete and Computational Geometry, Springer Nature, 2023, doi:10.1007/s00454-023-00532-x.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14445 | OA
Wagner, Uli, and Pascal Wild. “Coboundary Expansion, Equivariant Overlap, and Crossing Numbers of Simplicial Complexes.” Israel Journal of Mathematics, vol. 256, no. 2, Springer Nature, 2023, pp. 675–717, doi:10.1007/s11856-023-2521-9.
[Published Version] View | Files available | DOI | WoS
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14660 | OA
Ivanov, Grigory, and Márton Naszódi. “Quantitative Steinitz Theorem: A Polynomial Bound.” Bulletin of the London Mathematical Society, London Mathematical Society, 2023, doi:10.1112/blms.12965.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14737 | OA
Ivanov, Grigory, and Márton Naszódi. “Functional John and Löwner Conditions for Pairs of Log-Concave Functions.” International Mathematics Research Notices, vol. 2023, no. 23, Oxford University Press, 2023, pp. 20613–69, doi:10.1093/imrn/rnad210.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 9651 | OA
Dymond, Michael, and Vojtech Kaluza. “Divergence of Separated Nets with Respect to Displacement Equivalence.” Geometriae Dedicata, 15, Springer Nature, 2023, doi:10.1007/s10711-023-00862-3.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 9652 | OA
Dymond, Michael, and Vojtech Kaluza. “Highly Irregular Separated Nets.” Israel Journal of Mathematics, vol. 253, Springer Nature, 2023, pp. 501–54, doi:10.1007/s11856-022-2448-6.
[Submitted Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Conference Paper | IST-REx-ID: 11185 | OA
Arroyo Guevara, Alan M., and Stefan Felsner. “Approximating the Bundled Crossing Number.” WALCOM 2022: Algorithms and Computation, vol. 13174, Springer Nature, 2022, pp. 383–95, doi:10.1007/978-3-030-96731-4_31.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11435 | OA
Ivanov, Grigory, and Marton Naszodi. “A Quantitative Helly-Type Theorem: Containment in a Homothet.” SIAM Journal on Discrete Mathematics, vol. 36, no. 2, Society for Industrial and Applied Mathematics, 2022, pp. 951–57, doi:10.1137/21M1403308.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11593 | OA
Fulek, Radoslav, and Jan Kynčl. “The Z2-Genus of Kuratowski Minors.” Discrete and Computational Geometry, vol. 68, Springer Nature, 2022, pp. 425–47, doi:10.1007/s00454-022-00412-w.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Thesis | IST-REx-ID: 11777 | OA
Wild, Pascal. High-Dimensional Expansion and Crossing Numbers of Simplicial Complexes. Institute of Science and Technology, 2022, doi:10.15479/at:ista:11777.
[Published Version] View | Files available | DOI
 

2022 | Published | Journal Article | IST-REx-ID: 11938 | OA
Aichholzer, Oswin, et al. “On Compatible Matchings.” Journal of Graph Algorithms and Applications, vol. 26, no. 2, Brown University, 2022, pp. 225–40, doi:10.7155/jgaa.00591.
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11991 | OA
Krokhin, Andrei, and Jakub Opršal. “An Invitation to the Promise Constraint Satisfaction Problem.” ACM SIGLOG News, vol. 9, no. 3, Association for Computing Machinery, 2022, pp. 30–59, doi:10.1145/3559736.3559740.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=UlWa

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed